# SDR 97ZZZX4403

- Difficulty date: September 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407AL
- Make and model: Bell 407
- Aircraft serial: 53044
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: 406040340101
- Condition: Cracked
- Location: Nr 7 T/R Shaft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE NOTAM 51A-97 INSPECTION, FOUND LAMINATE CRACKED ON NR 7 TAIL ROTOR DRIVESHAFT COUPLING DISC.
